# SDR DALA2014122306694

- Difficulty date: December 21, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 63,223 hours, 46,413 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY LIGHTS INOPERATIVE AT SEATS 13-23.  MAINTENANCE FOUND A BROKEN WIRE AND INSTALLED A SPLICE.  OPS CHECKED GOOD.
